# SDR DALA2025100707283

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N532DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11279
- Aircraft time: 10,541 hours, 2,604 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,172 hours, 1,783 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB- AIR TURN BACK DUE TO LEFT ENGINE VIBRATION SHOWING 10.0-12.0 COCKPIT UNITS. CORRECTIVE ACTION: INDICATION ERRATIC AND FAULTED FWD VIBE SENSOR. PLACED N1 VIBE INDICATION ON MEL 77-00-02C. LATER, REPLACED FORWARD VIBRATION SENSOR ON NBR 1 ENGINE. (LP 7376218)
